# SDR ASOA2014022610025

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,234 hours, 10,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY LIGHT AT PAX DOOR ON F/A'S STATION DOES NOT WORK.  R & R FIVE LAMPS IAW AMM 33-57-00-710-802, OPS TESTED GOOD.
